# SDR A6WA202107097820

- Difficulty date: June 15, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 39,813 hours, 38,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Part number: 6013600349
- Condition: Dented
- Location: Fs 672 S26-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FRAME DENT FS672.20Ï¿½ STR26R-S27.  ***AIRCRAFT REMOVED FROM SERVICE***  HAND DRESSED FRAME AT AFT FUSELAGE FS672.20Ï¿½ STR26R-S27.  DAMAGE MEASURES L = 1.300Ï¿½ X W = 0.700Ï¿½ X D = 0.048Ï¿½. PERFORMED   HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ253-01647  REV IR DATED 6/20/2021.
